# SDR AU001152

- Difficulty date: November 15, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2611 · Smoke Detection
- Part: Amplifier
- Part number: 30326E1
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) BAGGAGE COMPARTMENT SMOKE DETECTOR AMPLIFIED FAULTY.
